Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Please take some time to click through these links to find out more about our community.

    What is a Trigger and When to Trigger a Post
    How and Why to Report a Post
    Visit our Crisis Assistance Link for resources. For immediate help, call 911 or get to the ER.


    2nd day on another anti-depression med---sooo nauseated and shaky!
    avatar
    Anon_963 posted:
    Well, trying 'yet another' anti-depressant and the usual side effects of nausea and shakiness going on. The doctor said only to give it 2 weeks as he knows I have a real bad reaction to many meds but wanted to try this one. I wanted to try it too. Already was dealing with anxiety and nausea due to health issues, and now I feel like I'm on an amphetamine.
    Trying very hard to 'hang in there'--but I just don't know if I can get past this and it will help. If not, I'll just do my best--on my own to deal with it.

    Sure is discouraging as I know folks on this board understand. One day at a time!
    Reply
     
    avatar
    An_253945 responded:
    you can do it! xxx


    Helpful Tips

    Sexual Problems from Meds..What to do!Expert
    Serotonin type antidepressants can cause 5-30% of the time- sexual problems such as no orgasm, impotence, no libido. Consider that ... More
    Was this Helpful?
    30 of 41 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.